13 Sep 2009
All medicines have side-effects. You can view accurate and complete lists of side-effects for sotalol and cardizem here:
A potentially serious drug-interaction exists between sotalol and cardizem. Together they can cause an increased reduction in heart rate, cardiac conduction and contractility which could lead to congestive heart failure, hypotension or worsening angina.
MANAGEMENT: Close clinical monitoring of patient hemodynamic response and tolerance is recommended if these agents are used together, and the dosage of one or both agents adjusted as necessary. Patients should be advised to promptly report any symptoms including fatigue, headache, fainting, swelling of the extremities, weight gain, shortness of breath, chest pain, increased or decreased heartbeat, or irregular heartbeat.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sotalol - I was told by my doctor to increase my sotolol dosage from 80mg 2x/dau to 120mg 2x/day. I?
... was under the impression that any increase in dosage required a hospital (or at least a monitored) stay. The doctor indicated otherwise... I am ...
1 answer • 30 Nov 2009
I have been on the Cardizem 90 for maybe a couple months and the Dr. just increased my dose. I felt woozy and really sleepy and the room was tilting ...
1 answer • 20 Mar 2013
It has rosehips and hibiscus in it.
0 answers • 29 Apr 2013
I have used the tool for drug interactions, but still feel I need to find the serious side effects of each of my meds.
0 answers • 9 Mar 2015